New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

soul2bleed
Regular Member


Date Joined Apr 2006
Total Posts : 37
   Posted 6/5/2006 7:13 PM (GMT -7)   
I keep feeling like there are crawling bugs all over me. I'm itchy and every little thing that stirs a hair feels like there are bugs. What's up with this? Anyone else ever experience it?
 
Peg

Ellie 1
Veteran Member


Date Joined Apr 2005
Total Posts : 1291
   Posted 6/5/2006 8:02 PM (GMT -7)   
Certain meds make me itchy like that. Primarily narcotic pain meds. I try to avoid them whenever possible. It could be a med reaction but sometimes anxiety can do weird things to a person as well. If it continues I would consult with my dr. if I were you.
Hope it's easing up
Ellie
Good judgement comes from experience and alot of that comes from bad judgement.
 
Unknown
 
 

SnowyLynne
Veteran Member


Date Joined Apr 2004
Total Posts : 1539
   Posted 6/6/2006 7:17 AM (GMT -7)   
Talk to your Dr..................
SnowyLynne


tiffers
Regular Member


Date Joined Jun 2006
Total Posts : 28
   Posted 6/6/2006 3:04 PM (GMT -7)   
Are you on any meds? When I first started Paxil, it made me feel like soemthing was crawling all around my body. It went away after about a week, though. If you haven't started any new meds, I would call your doctor.
 
Tiff :)


soul2bleed
Regular Member


Date Joined Apr 2006
Total Posts : 37
   Posted 6/6/2006 3:52 PM (GMT -7)   
I've been on Lamictal for nearly 5 weeks now. This has been going on for about 2 weeks. It comes and goes during the day. But at times it is really annoying to think that things are crawling on you.

tiffers
Regular Member


Date Joined Jun 2006
Total Posts : 28
   Posted 6/6/2006 4:15 PM (GMT -7)   
I know how you feel-it is really annoying. You don't have rash, do you? I've heard of some people having a rash with Lamictal.
 
Tiff :)


soul2bleed
Regular Member


Date Joined Apr 2006
Total Posts : 37
   Posted 6/6/2006 7:21 PM (GMT -7)   
No sign of a rash. Have been doing good on it except for minor headaches.

Akram
Veteran Member


Date Joined Feb 2005
Total Posts : 616
   Posted 6/7/2006 5:01 AM (GMT -7)   
soul2bleed,

in random situations, i have felt a bug on my body, or imagined a cocrouch was near ( i am afraid from cocorich ) i don't know why. but its after i started taking lamictal and ablify. maybe its because of these 2.
                                                     To be or not to Be


conundrum
Regular Member


Date Joined Dec 2006
Total Posts : 29
   Posted 12/7/2006 10:26 PM (GMT -7)   
theyre called tactile hallucinations...theyre sensory.....talk to your doctor and discontinue the medication

LadyDragonfly
Regular Member


Date Joined Nov 2006
Total Posts : 215
   Posted 12/8/2006 2:02 AM (GMT -7)   
CALL YOUR DOCTOR!!!

Lamictal can cause a SERIOUS and LIFE-THREATENING rash. The rash can lead to SJS or Steven-Johnson Syndrome. SJS can cause multiple organ failure. It is NOTHING to mess with.

And yes, it can take a couple of weeks to for a rash to start. I was itchy after nearly 3 weeks into a total of 7 weeks of Lamictal when I had this happen. I had that itchy business for a couple of weeks before a visible rash developed and had to get off of Lamictal ASAP.

If you can tolerate some Benadryl, it would not be a bad idea to take that to lessen an allergic reaction, but you have to get off this medication. CALL THE DOCTOR.
The Lady Dragonfly
Yes, it was me...I know because I was there when I did it. Lupus sufferer, bipolar II sufferer. Currently on Indocin for chronic pericarditis related to lupus, and cherishing every deep breath without pain. Currently in graduate school for mental health counseling, class of Fall 2007. Vegan and loving it!


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 12/8/2006 8:59 AM (GMT -7)   
You have been given great input
PLEASE do something immediately like getting ahold of doc
Lyn
    Contribute today to support Healing Well Forums...Donate @
 
 One thing I know for sure is we have each other and in times of need no one could be better off IMO
 
 Never compromise your self nor your dignity...with that ...My God
 Family and Great Friends ........I have it All
 
        Lyn
 


Djonma
Regular Member


Date Joined Aug 2005
Total Posts : 285
   Posted 12/9/2006 4:26 AM (GMT -7)   
I get stuff like that.
Nothing to do with meds for me, cos I got it before I was on meds.
If I was manic and laughing I'd get itchy all over. It's weird.
Thoracic Outlet Syndrome from birth - Diagnosed 1999
Fibromyalgia from birth - Diagnosed 2005
(?) Ulcerative Colitis - waiting for tests
(?) BiPolar
Thrombocytosis

Epilim Chrono 1000mg at night (Sodium Valproate)
Lofepramine (Feprapax or Gamanil) 140mg at night.
Quetiapine (Seroquel) when needed.


Djonma
Regular Member


Date Joined Aug 2005
Total Posts : 285
   Posted Yesterday 12:55 PM (GMT -7)   
I never thought of that, Straw, I'm seeing a neurologist on Thursday, I'll mention it then! Thanks!
Thoracic Outlet Syndrome from birth - Diagnosed 1999
Fibromyalgia from birth - Diagnosed 2005
(?) Ulcerative Colitis - waiting for tests
(?) BiPolar
Thrombocytosis

Epilim Chrono 1000mg at night (Sodium Valproate)
Lofepramine (Feprapax or Gamanil) 140mg at night.
Quetiapine (Seroquel) when needed.


smiler
Veteran Member


Date Joined Sep 2006
Total Posts : 657
   Posted Today 3:33 AM (GMT -7)   

Hi Peg ,

I tend to feel itchy crawly when I'm stressed although I'm not sure why.

Have you managed to get hold of you doc yet? What did they say?

Please let us know how you are.

Take care ,

Smiler tongue


conundrum
Regular Member


Date Joined Dec 2006
Total Posts : 29
   Posted Today 5:28 AM (GMT -7)   
'Tactile Hallucinations'

Jenny R.
Regular Member


Date Joined Sep 2006
Total Posts : 162
   Posted Today 12:37 PM (GMT -7)   
Hello, I get bug crawling sensations, especially on my face and legs, but they happen other places also.  I have had normal brain, c-spine, and thoracic MRI, doc thought it was MS.  I do not have bipolar disorder, but these feellings are awful.  I have had them for 6 years.  I have them everyday, everyone, including my doc thinks they are either migraine related or anxiety.  Maybe also Lyme disease.  Hope you get some answers I know its annoying as hell.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 11, 2016 6:58 AM (GMT -7)
There are a total of 2,736,309 posts in 301,366 threads.
View Active Threads


Who's Online
This forum has 151462 registered members. Please welcome our newest member, barbarwhit.
194 Guest(s), 12 Registered Member(s) are currently online.  Details
John_TX, Rebel_runner, Fl Drifter, TotesMagotes, mrs. george, reminder, ASAdvocate, U B Tough, ks1905, fightUC, franko63, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer